教師資料查詢 | 類別: 期刊論文 | 教師: 林千代LIN CHIEN-TAI (瀏覽個人網頁)

標題:Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples
學年90
學期1
出版(發表)日期2001/12/01
作品名稱Exact linear inference for scaled exponentiol distribution based on doubly Type-II censored samples
作品名稱(其他語言)
著者林千代; Lin, C. T.; Balakrishnan, N.
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 71(3), pp.183-199
摘要
關鍵字Order statistics; spacings; Dirichlet distribution; Uniform distribution; Exponential distribution; Best linear unbiased estimator; Doubly Type-II censored sample; MAPLE program
語言英文
ISSN0094-9655
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!